Experience with Bupropion / Wellbutin / Elafontil
Can the side effects of antidepressants change over time?
Disclaimer: English is not my native language 🙈
I´ve been taking bupropion for 7 months. Two month with 150mg were hell and my psychiatrist was nearly to end the medication but we both wanted to know if it gets better with 300mg. When the dosage was increased I felt much better. I got my motivation back and I started too feel real happiness. The side effects decreased. The only ones that stayed were dry mouth, insomania/nightmares, sometimes short time memory loss and panic attacks.
But for a month now, I've had new side effects that are very unpleasant. I´m derealising more than usual and I got increased Sweating(especially at night), Anxiety Attacks and many unpleasant/embarrassing memories of my old self for no reason. Most of those memories are from many years ago and I haven´t really thought anymore about them. I know that those memories are kind of normal but in this case they are repetitive and intrusive. The memories will come to me so vividly as a daydream and I start to fall in a Thought spiral. They make me feel anxious, depressed and awful. I´m really suffering and I feel like I´m losing my mind. I´m having a appointment with my psychiatrist next week and I´m unsure if I have to change the medication.
Do you have a similar experience with bupropion or with another medicament?